# SDR GTIA2023020636938

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 13,069 hours, 5,409 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 FUMES ON DESCENT-IAW TSM  05-50-00-810-831-A IDENT. OF THE CAUSE OF CABIN ODOR OR FUME WAS THE PACK 1.
